# SDR USAA980663

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1153459
- Condition: Corroded
- Location: Bs 3845
- Part time: 15,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND SURFACE CORROSION ENTIRE AREA FORWARD S/E DOOR GIRT BAR MOUNT FITTING 3845 OUTBOARD 1127R.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR 115-3459 PER SRM 53-12-10, 51-22-01, 51-40-02.  (M)
